International Journal of Mathematics and Soft Computing

The International Journal of Mathematics and Soft Computing (IJMSC) is published twice a year (both printed and online version). The journal is devoted to publish research articles in the field of Mathematics and Soft Computing. This is a broad-based journal covering wide spectrum of topics in all branches of Pure Mathematics ( Topology, Algebra, Real and Complex analysis, Functional analysis, differential equations, difference equations, …) and Applied Mathematics (graph theory, graph algorithms, combinatorics, discrete mathematics, discrete optimization, …), Computational mathematics and Soft Computing(Fuzzy systems, Neural network. Cryptology, Chaos theory, Genetic algorithm, …).

DOI of past issues

 

 
  

Cosmos Impact Factor: 5.120, ICV(2016): 71.94



Vol 8, No 1 (2018): International Journal of Mathematics and Soft Computing

Table of Contents

INTERNATIONAL JOURNAL OF MATHEMATICS AND SOFT COMPUTING

R Prabha, S Vasanthi
01 - 08
Rao Li
09 - 15
S K Vaidya, P D Ajani
17 - 23
Nithya Sai Narayana
25 - 33
Natnael Teshale Amare, U.M Swamy, Ch.Santhi Sundar Raj
35 - 43
Sanket Mukundbhai Badiyani, D K Thakkar
45 - 53
Bernard Okelo
55 - 67
P Gayathri, S Sunantha
69 - 82